Lithium is one of the oldest psychotropic drugs with a well-known narrow therapeutic range and the drugs that interact with lithium elimination are well established. However, patients are still admitted to the emergency department with lithium toxicity due to often overlooked interactions with concomitant drugs. We report on two patients, admitted to the emergency department, with lithium toxicity. One patient presented with aphasia and ataxia, showing moderate toxicity. The other was referred due to coma, illustrating severe lithium toxicity. In both cases, a non-steroidal anti-inflammatory drug was the underlying cause. We highlight the mechanism of this drug-drug interaction and underline the need for thoughtful use of other medications in patients taking lithium. Special attention has to be paid for the non-steroidal antiinflammatory drugs due to the low threshold of prescribing them for the control of acute pain and its availability as free over-the-counter drugs.